# SDR AWXA200600864

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N200146
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED RT STRINGER CLIP CRACKED, .5 INCHES, AT BS 1380 AND STR 16R.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 1380 AND STR 16R IAW BOEING 757-200 SRM 51-40-02-0G FIG 8, 51-40-05-0G FIG 2, AND 51-20-01-0G PAR 4G.
